default-icon

Tired and uncomfortable

Feeling tired from last 4-5 days and body is not comfortable. Every morning when i woke up i feels to take rest only although i am taking full rest and sound sleep. I had taken advice from Dr. also and he has given these medicines (Ranitidine, Numilid, Ciprofloxacin ) But after 3 days no change has been observed as i am feeling like that only. Plz suggest or guide what to do ?
views-icons 34 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Tired and uncomfortable

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. I can understand your concern.. the medicine you are taking are antibiotic, antacid and a pain killer. if you are feeling weak, then these are the medicines which will not help you what so ever. You can take a cap. absolut 3g once a day after food for 15 days after food . if the problem still persists, consult a MD consultant physician and get a few blood tests also done. Best regards, Dr. Anil kumar jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello..... It could be viral infection... Sometimes it presents with mild fever with body pain... In such cases no antibiotics will work.. So wait for somedays, take rest.. If possible take leave from work and stay at home... In these condition rest and hydration is very important.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO